# SDR SWAA072121

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 62,134 hours, 53,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 727D, STR 14L.  REPAIRED FRAME PER SRM.
